Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 280158, 8 pages
http://dx.doi.org/10.1155/2014/280158
Research Article

Convergence Theorems for Hierarchical Fixed Point Problems and Variational Inequalities

1Department of Mathematics, Faculty of Science, Erzurum Technical University, 25240 Erzurum, Turkey
2Department of Mathematics, Faculty of Science, Ataturk University, 25240 Erzurum, Turkey

Received 17 March 2014; Accepted 16 June 2014; Published 6 July 2014

Academic Editor: Luigi Muglia

Copyright © 2014 Ibrahim Karahan and Murat Ozdemir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ibrahim Karahan and Murat Ozdemir, “Convergence Theorems for Hierarchical Fixed Point Problems and Variational Inequalities,” Journal of Applied Mathematics, vol. 2014, Article ID 280158, 8 pages, 2014. doi:10.1155/2014/280158